# SDR 95ZZZM586

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11480017
- Condition: Cracked
- Location: Nlg
- Part time: 3,394 hours
- Component: Bfgoodrich, 3B1426
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NOSE WHEEL WAS DISCOVERED CRACK AROUND VALVE STEM HOLE.  REMOVED AND REPLACED COMPLETE WHEEL ASSEMBLY P/N 114-8001-3.
